# SDR CA140207004

- Difficulty date: February 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,079 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 601R386493
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, CREW WAS UNABLE TO PRESSURIZE THE ACFT.  MAIN CABIN DOOR (MCD) FLAPPER FOUND OPEN.  INVESTIGATION REVEALED BROKEN ROD INSIDE DOOR.  ROD REPLACED ,THE PASSENGER DOOR SPRING ROD ASSY REPLACED IAW 52-11-15 OF THE AMM. OPS TEST OF THE PAX DOOR PRESSURE VALVE CARRIED OUT IAW 52-11-15.
